# SDR SCNA0413

- Difficulty date: September 10, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 9,999 hours, 4,128 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: B-Nut
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 2 OIL PRESSURE AND QUANTITY LOW IN FLIGHT.  FOUND LOOSE LINE ON ENGINE TGB.  TIGHTENED LINE AND LEAK CHECKED GOOD.
